Localized Patterns in Periodically Forced Systems: II. Patterns with Non-Zero Wavenumber

Alnahdi, AS, Niesen, J orcid.org/0000-0002-6693-3810 and Rucklidge, AM orcid.org/0000-0003-2985-0976 (2018) Localized Patterns in Periodically Forced Systems: II. Patterns with Non-Zero Wavenumber. SIAM Journal on Applied Dynamical Systems, 17 (2). pp. 1478-1502. ISSN 1536-0040

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018, Society for Industrial and Applied Mathematics. Unauthorized reproduction of this article is prohibited.
Dates:
  • Published: 22 May 2018
  • Accepted: 5 April 2018
  • Published (online): 22 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Apr 2018 08:23
Last Modified: 25 May 2018 15:44
Status: Published
Publisher: Society of Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/17M1162330

Share / Export

Statistics